BibTeX record journals/comgeo/DellingGNPR14

download as .bib file

@article{DBLP:journals/comgeo/DellingGNPR14,
  author    = {Daniel Delling and
               Andreas Gemsa and
               Martin N{\"{o}}llenburg and
               Thomas Pajor and
               Ignaz Rutter},
  title     = {On d-regular schematization of embedded paths},
  journal   = {Comput. Geom.},
  volume    = {47},
  number    = {3},
  pages     = {381--406},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.comgeo.2013.10.002},
  doi       = {10.1016/j.comgeo.2013.10.002},
  timestamp = {Sat, 20 May 2017 00:25:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/comgeo/DellingGNPR14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier